# SDR UALA2012010900215

- Difficulty date: January 7, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,065 hours, 13,712 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S252T7016
- Part serial: 65
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER ACTUATOR LEAKING AT PISTON.  INSTALLED NEW LOWER RUDDER ACTUATOR.  REMOVED MR27250-65 OFF AND -91 ON.  NEED TO COMPLETE FROM STEP I-5 ON PAGE 219.  COMPLETED INSTALLATION AND OPS CHECK OF RUDDER PCA SYSTEM PER MM.
